Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1039 Publications

2017 | Journal Article | PUB-ID: 2913484
Parabolic Lipschitz truncation and Caloric Approximation
Diening L, Schwarzacher S, Stroffolini B, Verde A (2017)
Calculus of Variations and Partial Differential Equations 56(4): 120.
PUB | DOI | WoS | arXiv
 
2017 | Journal Article | PUB-ID: 2913485
Trace-free Korn inequalities in Orlicz spaces
Breit D, Cianchi A, Diening L (2017)
SIAM Journal on Mathematical Analysis 49(4): 2496-2526.
PUB | DOI | arXiv
 
2017 | Preprint | PUB-ID: 2913416
A Relaxed Kačanov Iteration for the $p$-Poisson Problem
Diening L, Fornasier M, Wank M (2017)
arXiv:1702.03844.
PUB | arXiv
 
2017 | Journal Article | PUB-ID: 2913486
The inverse of the divergence operator on perforated domains with applications to homogenization problems for the compressible Navier-Stokes system
Diening L, Feireisl E, Lu Y (2017)
ESAIM. Control, Optimisation and Calculus of Variations 23(3): 851-868.
PUB | DOI | arXiv
 
2017 | Journal Article | PUB-ID: 2913487
The $p$-Laplace system with right-hand side in divergence form: inner and up to the boundary pointwise estimates
Breit D, Cianchi A, Diening L, Kuusi T, Schwarzacher S (2017)
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal 153: 200-212.
PUB | DOI
 
2017 | Preprint | PUB-ID: 2913415
Traces of functions of bounded A-variation and variational problems with linear growth
Breit D, Diening L, Gmeineder F (2017)
arXiv:1707.06804.
PUB | arXiv
 
2017 | Bielefeld Dissertation | PUB-ID: 2913363
Nonlocal operators on domains
Voigt P (2017)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2017 | Bielefeld Dissertation | PUB-ID: 2913106
Hurwitz action in Coxeter groups and elliptic Weyl groups
Wegener P (2017)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2017 | Bielefeld Dissertation | PUB-ID: 2913080
Radial projection statistics: a different angle on tilings
Jakobi T (2017)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2017 | Bielefeld Dissertation | PUB-ID: 2912493
On leading terms of quaternionic Stickelberger elements over number fields
Bergunde F (2017)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2017 | Bielefeld Dissertation | PUB-ID: 2912197
Sequential structures in cluster algebras and representation theory
Gellert F (2017)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2017 | Bielefeld Dissertation | PUB-ID: 2912125
Dynamics of patterns in equivariant Hamiltonian partial differential equations
Dieckmann S (2017)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2017 | Bielefeld Dissertation | PUB-ID: 2912027
Front propagation in the non-local Fisher-KPP equation
Tkachov P (2017)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2017 | Bielefeld Dissertation | PUB-ID: 2910279
Recombination models forward and backward in time
Esser M (2017)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2017 | Bielefeld Dissertation | PUB-ID: 2908095 PUB | PDF
 
2016 | Preprint | PUB-ID: 2913439
Regularity for parabolic systems of Uhlenbeck type with Orlicz growth
Diening L, Scharle T, Schwarzacher S (2016)
arXiv:1603.05604.
PUB | arXiv
 
2016 | Journal Article | PUB-ID: 2913491
Instance optimality of the adaptive maximum strategy
Diening L, Kreuzer C, Stevenson R (2016)
Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics 16(1): 33-68.
PUB | DOI | arXiv
 
2016 | Book Chapter | PUB-ID: 2913489
Existence of Weak Solutions for a Diffuse Interface Model of Non-Newtonian Two-Phase Flows
Abels H, Diening L, Terasawa Y (2016)
In: Recent developments of mathematical fluid mechanics. Amann H, Giga Y, Kozono H, Okamoto H, Yamazaki M (Eds); Advances in Mathematical Fluid Mechanics. Basel: Birkhäuser: 13-23.
PUB
 
2016 | Journal Article | PUB-ID: 2913492
Besov regularity of solutions to the $p$-Poisson equation
Dahlke S, Diening L, Hartmann C, Scharf B, Weimar M (2016)
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal 130: 298-329.
PUB | DOI | arXiv
 
2016 | Journal Article | PUB-ID: 2913419
Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems
Bulíček M, Diening L, Schwarzacher S (2016)
Analysis & PDE 9(5): 1115-1151.
PUB | DOI | arXiv
 

Filters and Search Terms

department=10020

Search

Filter Publications

Display / Sort

Export / Embed